# SDR UIEA2017111102222

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,413 hours, 19,365 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Light
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AFT BOOST PUMP LIGHT INOPERATIVE.
